# SDR USAA920081302

- Difficulty date: May 31, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 67,613 hours, 41,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C22 - MAJOR REPAIR - LOWER END OF VERTICAL STIFFENER CRACKED ON FORWARD FACE OF BS 328 FLOORBEAM AT RBL 32.  REPAIRED LOWER END OF VERTICAL STIFFENER ON FORWARD FACE OF BS 328 FLOORBEAM AT RBL 32 IAW BOEING DRAWING 65-45812.  (S)
